# SDR 2008UALA04257

- Difficulty date: August 11, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 29,604 hours, 7,871 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 78942
- Condition: Faulty
- Location: Row 1f & 4f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ASSEMBLY FOUND IN COCKPIT.  *S/D*  REPLACED LIGHT ASSY & SECURED ROW 1F & 4F.
